# SDR COMA0560191

- Difficulty date: March 21, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 5,904 hours, 5,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INTERCOSTALS AT FS 484.00 OUTBOARD CRACKED.  REPAIRED IAW REO 601R-53-41-059.
